# SDR AU971338

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R172K
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Plug
- Condition: Loose
- Location: Eng Oil Drain
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL DRAIN PLUG NOT TIGHTENED OR LOCKWIRED FOLLOWING AN OIL CHANGE. PERSONNEL/MAINTENANCE ERROR.
